MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 202-04-32
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 11/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 200-03-29 - 1/ 29 mm: (b)(6).232-03-03 - cr, ak r-3: (b)(6).Tn190-119-05 - m-class 19x1.19x105: (b)(6).Tn193-119-90 - m-class 19/13x 1.19x90 mm: (b)(6).Z99005 - tka: unassigned zbatt-01: unassigned zoscl-01: unassigned zream-01: unassigned.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
As reported, in 2021 a sales rep informed us that there is a plan that the recall insert will be retrieved at revision surgery around week after next due to posterior wear of the insert.In (b)(6) 2026 the revision occurred.The patient who had a right tka using a cr slope+ tibial insert complained of knee swelling and pain.The surgeon diagnosed the wear of the tibial insert.The revision surgery for the replacement of the tibial insert was performed.Breakage and wear were observed in the retrieved tibial insert as well as tibial tray.The surgeon decided that the insert and tibial tray only were replaced with a new crc size 3 13 mm neutral insert and tibial tray 3f/2t.There was device breakage, which was retrieved from the wound site.Polyethylene particles were removed by the surgeon appropriately.There were no surgical delays reported.The patient was last known to be in stable condition following the event.No x-rays were provided.The explanted devices are not available for return.Device images were provided.No further information.This is 1 of 2 reports.

Brand Name
OPTETRAK
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24643082
Report Number1038671-2026-00303
Device Sequence Number18588423
Product Code JWH
UDI-Device Identifier10885862046789
UDI-Public10885862046789
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K936079
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2021
Device Catalogue Number202-04-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale
Patient Weight100 KG